Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

charliewalker

Member
  • Content Count

    10
  • Joined

  • Last visited

Community Reputation

0 Neutral

About charliewalker

  • Rank
    New Member
  1. How long after accutane should i do a flush? I am an 18 year old male who took a five month course. It worked great with the acne. I just have a lot of red marks on my chest and back. Will the flush work to remove those or whats the deal? Please help.
  2. I have been on accutane for 2 and a half months and i am still getting the occassional zit on my back and shoulders as well as neck, when will the breakouts stop. I weight 150 pounds and take 80mg a day should I ask to doctor to up the does or whats the deal. It is def working great just the random zits need to stop.
  3. Will i be able to tan after i finish my accutane course. I will be done in april and I am doing on a cruise first week in june and want to be able to get a good tan is that possible or not. I also want the tan to cover up some red marks on my back will it do that or whats the deal??
  4. does accutane work to clear body acne I have some bumps on my back as well as chest? I have been on 80mg a day for the past two months and have seen tremendous progress, but does it stop them from ever coming back again and is it effective in body acne treatment or just facial.
  5. I have been on accutane for 2 months and i was wondering accutane makes your red marks more visible and whether or not accutane fads these red marks and what i can do about them? Please somebody help.
  6. Sorry I meant can you tan after completing a course of accutane.
  7. Im going on a cruise in may and will have been one month through with my accutane experience. Can and will I be able to get a tan during this time period or does accutane stop you from getting tan altogether? Please help.
  8. Will I be able to get a tan after being on accutane for 5 months? Im going on a cruise in June and I really want to get a good tan. Thanks fro the help.
  9. I have been on accutane for 5 weeks now and it has done a pretty good job clearing my acne. However I have tons of red marks on my arms and back as well as a few on my face. What can I do to stop these red marks. Will the accutane take care of them or is there something i can put on them or use to get rid of them. Please help.
  10. I'm an 18 year old male and have been using accutane for five weeks now. Just recently I developed a rash on the back of my hands and a big rash on my upper arms around the bicep area. However it is only on one arm. Is this normal? How can I clear it up? Should I be worried about this? Will it subside soon? I need advice please.
×